Journal of Symbolic Logic

Models for Recursion Theory

Johan Moldestad and Dag Normann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 719-729.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739860

Mathematical Reviews number (MathSciNet)
MR441708

Zentralblatt MATH identifier
0352.02034

JSTOR
links.jstor.org

Citation

Moldestad, Johan; Normann, Dag. Models for Recursion Theory. J. Symbolic Logic 41 (1976), no. 4, 719--729. https://projecteuclid.org/euclid.jsl/1183739860


Export citation